# SDR DXTA200400393

- Difficulty date: September 15, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 4,920 hours, 3,126 cycles
- Engine: Allsn AE3007C
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 98093672
- Condition: Failed
- Location: Cockpit
- Part time: 4,920 hours, 3,126 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 MFD ON PILOTS BURNED OUT IS COMPLETLY DARK WITH NO RED X COULD SMELL ELECTRICAL FUMES.   REMOVED PILOTS NR 1 MFD AND INSTALLED SERVICEABLE UNIT.
